MAUDE Adverse Event Report: OMNICELL, INC. OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

OMNICELL, INC. OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020 an i.V.Station device passed an underdosed syringe preparation.The syringe was mishandled after it was weighed and marked acceptable by the device due to improper functionality of the needle remover and robot pincers.The needle remover sensor and needle gripper pincers were replaced and calibrated to prevent recurrence of this issue.The underfilled preparation was identified and there are no known adverse patient effects.
 
Additional Manufacturer Narrative
As of january 2020, the establishment registration and listing for this device was updated to omnicell, inc.From aesynt, inc, which was not reflected in the original report submission.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
OMNICELL, INC.
51 pennwood place
warrendale PA 15086
MDR Report Key9787295
Report Number3011278888-2020-00008
Device Sequence Number2204391
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)180227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;